MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8400D
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One capnography monitor was returned for evaluation.Visual inspection of the device found it to be in good physical condition.Device underwent functional testing by performing the flow rate test; the results found it to have no flow.Upon further internal inspection, it was noted to have a broken valve assembly connector/hose which caused the failure.The problem source of the broken connector was determined to be from impact.Additionally, the speaker was found to be loose and will be melted back into position.The restrictor was replaced and the flow rate increased back to within specification.The problem source was determined to be user interface.
 
Event or Problem Description
Information was received that a smiths medical bci capnography monitor capnocheck ii had a co2 error message and system failure.No adverse effects were reported.

Brand Name
SMITHS MEDICAL BCI CAPNOGRAPHY MONITOR CAPNOCHECK II
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8965930
Report Number3012307300-2019-04729
Device Sequence Number16654617
Product Code CCK
UDI-Device Identifier10610586036736
UDI-Public10610586036736
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8400D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1